# SDR UPS07M50102

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYSTEM INOP.  RELAMPED, NO HELP.  BATTERIES CHECKED OK.  SUSPECTED THE PRESS-TO-TEST LIGHT ASSY.  REPLACED RIGHT EMERGENCY ESCAPE SLIDE PRESSURE SWITCH INDICATOR.  OPS CHECKS GOOD.  CLOSED DEFERRAL ON M353756.
